BibTeX record journals/siamsc/ChenAS11

download as .bib file

@article{DBLP:journals/siamsc/ChenAS11,
  author    = {Jie Chen and
               Mihai Anitescu and
               Yousef Saad},
  title     = {Computing f(A)b via Least Squares Polynomial Approximations},
  journal   = {{SIAM} J. Scientific Computing},
  volume    = {33},
  number    = {1},
  pages     = {195--222},
  year      = {2011},
  url       = {https://doi.org/10.1137/090778250},
  doi       = {10.1137/090778250},
  timestamp = {Sat, 27 May 2017 14:24:52 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamsc/ChenAS11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier